# SDR USAA2010052091000

- Difficulty date: March 6, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 31,200 hours, 12,319 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - THE NR 4 RUDDER HINGE BEARING SHOWS SIGNS OF MIGRATION.  REPLACED THE NR 4 RUDDER HINGE IAW A319 AMM 55-36-41.
